# SDR WTAA950203

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - CREW FAILED TO RECEIVE NOSE GEAR 'GREEN' DOWN AND LOCKED INDICATIONS ON EITHER 'A' OR 'B' SYSTEM DURING INITIAL GEAR EXTENSION.  GEAR POSITION INDICATION NORMAL AFTER CREW CYCLED LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING POSITION INDICATION SYSTEM.  NO DEFECTS NOTED.  PERFORMED GEAR SWING.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
